MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCIVA ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)

BOSTON SCIENTIFIC CORPORATION PERCIVA ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Model Number D401
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the health care professional (hcp) called technical services (ts) and requested further review of this implantable cardioverter defibrillator (icd) stored inappropriate atrial tachy response (atr) episodes due to observed noisy signals on the right atrial (ra) and shock channels.Upon review of the episodes, ts confirmed the noisy signals on both the ra and shock channels.Ts noted that the noisy signals were oversensed and appeared to be electromagnetic interference (emi) in nature.Further review of the atr episodes showed the inhibition of atrial pacing, no asystole or inappropriate therapy was observed.Ts discussed possible causes of the emi with the hcp.At this time, the icd remains in service.No adverse patient effects were reported.

Brand Name
PERCIVA ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20196718
Report Number2124215-2024-56946
Device Sequence Number6768996
Product Code LWS
UDI-Device Identifier00802526587894
UDI-Public00802526587894
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/30/2025
Device Model NumberD401
Device Catalogue NumberD401
Device Lot Number256205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Initial Report FDA Received Date09/11/2024
Date Device Manufactured04/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexMale